Difference between revisions of "MlSauTz2002"

From DispersiveWiki
Jump to navigationJump to search
(I have rewritten the titles of the two papers separetely, and let these to be accessed to MathSciNet.)
m (MlSauTz-p3 moved to MlSauTz2002: To show the publication year)
(No difference)

Revision as of 01:05, 17 March 2007

L. Molinet, J.-C. Saut, N. Tzvetkov, Global well-posedness for the KP-I equation, Math Annalen 324 (2002), 255-275.

MathSciNet

L. Molinet, J.-C. Saut, N. Tzvetkov, Correction : Global well-posedness for the KP-I equation, [Math Annalen, 324 (2002), no.2, 255-275], Math. Annalen. 328 (2004), no. 4, 707--710.

MathSciNet